# SDR SWAA2022041883764

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 986.5 FLOOR BEAM; UPPER SURFACE; AT L.B.L. 25-45; W.L. 208.1. / [01] REMOVED CORROSION FROM BS 986.5 FLOOR BEAM UPPER FLANGE AT FASTENER HOLES MAXIMUM MATERIAL REMOVED AT LBL 43' IN AREA OF 4' X 1.15' ORIGINAL MATERIAL THICKNESS 0.150' REMAINING MATERIAL THICKNESS 0.114' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET.4H (2B) FIG 103 -C TOOLS USED DIGITAL CALIPER ID#ATS2503; S/N A19335646;[19] FABRICATED; LOCATED AND DRILLED FLOOR BEAM REAPIR PARTS AT BS 986 FROM LBL 7.9 TO LBL 55 WL 208 FROM [1] T-CHORD EXTRUSION BAC1505-101474 7050-T76511 LOT # 1482297-1; [2] 2EA ANGLE FROM BAC 1490-2811 7075T6 LOT # 146177-1 .071' ; [3] 2EA ANGLE FROM BAC 1490-2887 7075T6 LOT # 1382473-2 .080'; [4] 2EA STRAPS FROM 7075-T6 CLAD .080' LOT # 1332329-1 AND APPLIED CHEMICAL CONVERSION COATING ALL PARTS AND STRUCTURE WITHIN THE REPAIR AREA IAW SRM SRM 53-70-51-2R-4 REPAIR 4; REPAIR ALTERNATIVE 2 .  OK TO PRIME;[20] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 19. OK TO APPLY PRIMER TO REPAIR PARTS & BARE SURFACES OF REWORKED AREAS GIVEN.;[21] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO ALL REPAIR PARTS AND REWORKED AREAS AT BS 986 ; LBL 7.9 TO LBL 55 WL 208 IAW SRM 53-70-51-2R-4
